# SDR CALA2023052601658

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Damaged
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER SKIN PANEL PRODUCED AN INDICATION OF WATER IN GRESS 117 INCHES OTBD FROM THE INBD EDGE AND 11.25 INCHES FWD OF T/E DURING IRT THERMOGRAGHIC INSPECTION PER HAECO LCQ NON ROUTI NE CARD 9296373/42373.  DRILLED WITTNESS HOLES IN RH ELEVATOR UPPER SKIN 117IN FROM I/B EDGE. 11.25IN DROM T/E IAW A320 AMM 55-20-00-200-006-A01 PAR 4A( 7).FOUND NO LIQUID REPAIRED AREA IAW A320 SRM 55-21-11-300-004 C ATEGORY A REPAIR.
